# SDR ASOA201001474

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 29,952 hours, 27,264 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HAS CORROSION AT LWR LATCH FITTING.  FOUND CORROSION ON LT WING EMERGENCY EXIT DOOR PN 601R30000-957, SN SB/RU/391.  NOT THE RT EMERGENCY EXIT DOOR AS PREVIOUSLY REPORTED.  FOUND LT AND RT OVERWING EMERGENCY EXITS WERE SWAPPED.  SWAPPED LT AND RT EMERGENCY EXITS TO CORRECT POSITION IAW AMM 52-21-00. (CLOSED)
